MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET LNCS NEO ADULT ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMOSET LNCS NEO ADULT ADHESIVE SENSOR; OXIMETER
Model Number 2329
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: through follow up, the customer indicated that the product in use when the reported issue occurred was discarded.If new information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Per medwatch report: "pulse ox not working.Cable switched out to isolate what was causing the issue and the pulse ox still would not function.Tried several probes from the same lot number and they would not work.Found a different lot number and they worked.Also found another box with the same lot number as the ones that would not work and they worked".There was no patient impact or consequence reported.

Brand Name
MASIMOSET LNCS NEO ADULT ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19802214
Report Number3019388613-2024-00095
Device Sequence Number7524687
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)270401(10)24DU7
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot Number24DU7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic